Results 1 to 6 of 6
  1. #1
    brobeans443 is offline Junior Member
    Join Date
    Apr 2013
    Posts
    114

    Last few injections caused itchy lumps & bleeding?

    Currently running test prop 100mg eod, 3 weeks in

    - My injection today caused a substantial amount of bleeding and can already feel a lump under the area where I injected into my glute, but no pip.

    - My previous injection from today caused a huge itchy lump on my other glute, still, oddly no pip. Although I didn't inject as high on my glute as usual..

    - My injections before these were causing severe pip but no swelling. I may have infected the prop after screwing up loading a syringe 2 injections ago and pulling the needle in & out of the vial and laying it on a counter-top several times.. and still injecting (careless, I know).

    Should this be cause for concern or am I just experiencing a temporary streak of bad luck and okay to proceed?
    Last edited by brobeans443; 08-01-2013 at 03:22 AM.

  2. #2
    altered genetics's Avatar
    altered genetics is offline Associate Member
    Join Date
    Mar 2013
    Location
    Canada
    Posts
    225
    Post a picture of it people would have to see it to no what's up

  3. #3
    brobeans443 is offline Junior Member
    Join Date
    Apr 2013
    Posts
    114
    My glutes look normal from an external view, the lumps are beneath the skin. If you felt them you'd know what I mean (phrased in the most manly way possible) but I'll post a pic if it'll help

  4. #4
    magic32's Avatar
    magic32 is offline AR-Elite Hall of Famer
    Join Date
    Aug 2005
    Location
    Omnipresent
    Posts
    6,302
    Bleeding is caused by nicking blood vessels while injecting. Since the system is pressurized, the blood has to go somewhere and seeks the path of least resistance, i.e. back up through your injection site.

    More often than bad luck, a bb'er will run into a bad batch. Assuming your injection method is both sanitary (uses new equipment and alc swabs) and is deep enough, the usual culprit for consistently itchy lumps, bumps, or abscesses is dirty gear. Are you using vials or amps? If the former try new one, if the latter, try skipping to the last one your set and working backwards. If there is no change, in subsequent dosing, you may want to seek a different source to both continue this cycle and for later cycles.
    Master Pai Mei of the White Lotus Clan



    My motto: SAFETY & RESPECT (for drugs and others).

    I AM NOT A SOURCE, I DO NOT GIVE OUT SOURCES, OR PROVIDE SOURCE CHECKS.
    I DO NOT SUPPORT ANY UGL's OR ANY ORGANIZATION DEALING WITH THE DISTRIBUTION OF ILLEGAL NARCOTICS/SUBSTANCES!


    Difference between Drugs & Poisons
    http://forums.steroid.com/showthread.php?t=317700


    Half-lives explained
    http://forums.steroid.com/showthread...inal+half+life


    DNP like Chemotherapy, can be a useful poison, but both are still POISONS
    http://forums.steroid.com/showthread.php?t=306144


    BE CAREFUL!

  5. #5
    brobeans443 is offline Junior Member
    Join Date
    Apr 2013
    Posts
    114
    Quote Originally Posted by magic32 View Post
    Bleeding is caused by nicking blood vessels while injecting. Since the system is pressurized, the blood has to go somewhere and seeks the path of least resistance, i.e. back up through your injection site.

    More often than bad luck, a bb'er will run into a bad batch. Assuming your injection method is both sanitary (uses new equipment and alc swabs) and is deep enough, the usual culprit for consistently itchy lumps, bumps, or abscesses is dirty gear. Are you using vials or amps? If the former try new one, if the latter, try skipping to the last one your set and working backwards. If there is no change, in subsequent dosing, you may want to seek a different source to both continue this cycle and for later cycles.
    So it has nothing to do with BA content? Also, do you think the blood carried part of the testosterone out with it and I lost a majority of the dose?? Yes, I use alcoholic swabs and a new syringe/needle every injection.

    The only option I had from my only source was a vial, so I wont be able to just pull off a quick switch esp. since i'm injecting eod.. should I just discontinue the cycle all together and start pct? It's been a pretty gloomy/rough first cycle for me so far. Very helpful post though, thanks man.
    Last edited by brobeans443; 08-01-2013 at 03:29 AM.

  6. #6
    brobeans443 is offline Junior Member
    Join Date
    Apr 2013
    Posts
    114
    bump... need more help

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •